Search result: Courses in Spring Semester 2020

Mechanical Engineering Master Information
Core Courses
Energy, Flows and Processes
The courses listed in this category “Core Courses” are recommended. Alternative courses can be chosen in agreement with the tutor.
NumberTitleTypeECTSHoursLecturers
151-1906-00LMultiphase FlowW4 credits3G
151-1906-00 GMultiphase Flow
Lecture: Thursday from 8 - 10.
Exercise: one hour per week; Wednesday either from 8 - 9 or from 9 - 10.
3 hrs
Wed08:15-09:00ML F 40 »
08:15-09:00ML H 34.1 »
09:15-10:00ML F 40 »
09:15-10:00ML H 34.1 »
Thu08:15-10:00HG D 5.2 »
H.‑M. Prasser
151-2016-00LRadiation Imaging for Industrial ApplicationsW4 credits2V + 1U
151-2016-00 VRadiation Imaging for Industrial Applications2 hrs
Wed14:15-16:00ML F 38 »
H.‑M. Prasser, R. Adams
151-2016-00 URadiation Imaging for Industrial Applications1 hrs
Wed16:15-17:00ML F 38 »
H.‑M. Prasser, R. Adams
151-2017-00LNuclear Fuels and MaterialsW4 credits3G
151-2017-00 GNuclear Fuels and Materials
**together with EPFL**
3 hrs
Mon14:00-17:00ER SA TZ »
14:15-17:00IFW D 42 »
M. A. Pouchon, P. J.‑P. Spätig
151-0228-00LManagement of Air Transport (Aviation II)W4 credits3G
151-0228-00 GManagement of Air Transport (Aviation II)3 hrs
Wed15:00-18:00ER SA TZ »
15:15-18:00ML E 12 »
P. Wild
151-0230-00LPlasma Science in EngineeringW4 credits2V + 1U
151-0230-00 VPlasma Science in Engineering2 hrs
Thu16:15-18:00ML F 38 »
R. S. Abhari, A. Giovannini
151-0230-00 UPlasma Science in Engineering1 hrs
Thu18:15-19:00ML F 38 »
R. S. Abhari, A. Giovannini
227-0455-00LTerahertz: Technology and ApplicationsW5 credits3G + 3A
227-0455-00 GTerahertz: Technology & Applications
Block course.

First day of lecture will take place on Fri, 29 May 2020. The classroom teaching of the first to the last lecture Sa, 6 June 2020 will be replaced by remote teachings.

Dates for oral exam will be planned with the students during the first week of lectures.
42s hrs
29.05.08:00-18:00ER SA TZ »
30.05.08:00-18:00ER SA TZ »
02.06.08:00-18:00ER SA TZ »
03.06.08:00-18:00ER SA TZ »
04.06.08:00-18:00ER SA TZ »
05.06.08:00-18:00ER SA TZ »
06.06.08:00-18:00ER SA TZ »
K. Sankaran
227-0455-00 ATerahertz: Technology & Applications
Block course.
42s hrsK. Sankaran
252-0834-00LInformation Systems for Engineers Information
Wird ab HS20 nur in Herbstsemester angeboten.
W4 credits2V + 1U
252-0834-00 VInformation Systems for Engineers2 hrs
Thu08:00-10:00ER SA TZ »
08:15-10:00ML D 28 »
G. Fourny
252-0834-00 UInformation Systems for Engineers
Groups are selected in myStudies.
1 hrs
Thu14:15-15:00CAB G 56 »
14:15-15:00CAB G 57 »
Fri15:15-16:00CHN D 42 »
15:15-16:00CHN D 44 »
G. Fourny
Mechanics, Materials, Structures
The courses listed in this category “Core Courses” are recommended. Alternative courses can be chosen in agreement with the tutor.
NumberTitleTypeECTSHoursLecturers
151-0116-10LHigh Performance Computing for Science and Engineering (HPCSE) for Engineers II Information W4 credits4G
151-0116-00 GHigh Performance Computing for Science and Engineering (HPCSE) II
Lecture: 13-15h
Exercises: 10-12h
The exercises begin in the second week of the semester.
4 hrs
Mon10:00-12:00ER SA TZ »
10:15-12:00ML H 44 »
13:00-15:00ER SA TZ »
13:15-15:00ML H 44 »
P. Koumoutsakos, S. M. Martin
151-0232-00LEngineering Acoustics IIW4 credits3G
151-0232-00 GEngineering Acoustics II3 hrs
Tue09:15-12:00HG E 33.5 »
N. Noiray, S. M. Schoenwald, B. Van Damme, A. Zemp
151-0304-00LEngineering Design IIW4 credits4G
151-0304-00 GDimensionieren II
Vorlesung: MI, 8-10
Übungen: MI, 10-12
4 hrs
Wed08:15-10:00HG G 3 »
10:15-12:00CAB G 59 »
10:15-12:00ETZ E 6 »
10:15-12:00HG E 33.1 »
10:15-12:00HG E 33.3 »
10:15-12:00HG F 26.5 »
10:15-12:00HG G 26.5 »
K. Wegener
151-0306-00LVisualization, Simulation and Interaction - Virtual Reality I Information W4 credits4G
151-0306-00 GVisualization, Simulation and Interaction - Virtual Reality I
Start in the second week of the Semester.
4 hrs
Thu13:00-17:00ER SA TZ »
13:15-17:00ML H 44 »
A. Kunz
151-0314-00LInformation Technologies in the Digital ProductW4 credits3G
151-0314-00 GInformationstechnologien im digitalen Produkt3 hrs
Mon10:15-13:00HG D 5.1 »
20.04.10:15-12:00HG D 5.1 »
E. Zwicker, R. Montau
151-0318-00LEcodesign - Environmental-Oriented Product DevelopmentW4 credits3G
151-0318-00 GEcodesign - Umweltgerechte Produktgestaltung3 hrs
Mon08:15-10:00HG E 33.1 »
R. Züst
151-0324-00LEngineering Design with Polymers and Polymer Composites Information W4 credits2V + 1U
151-0324-00 VGL zum Bemessen von Kunststoffbauteilen2 hrs
Thu08:15-10:00HG E 1.2 »
G. P. Terrasi
151-0324-00 UGL zum Bemessen von Kunststoffbauteilen
Durchführung im Ort (TBD) an den folgenden Tagen:

- Di 10.03.2020 13-15 Uhr
- Do 12.03.2020 10-12 Uhr
- Di 31.03.2020 13-15 Uhr
- Do 02.04.2020 10-12 Uhr
- Di 12.05.2020 13-15 Uhr
- Do 14.05.2020 10-12 Uhr
1 hrs
10.03.13:15-15:00CHN G 46 »
12.03.10:15-12:00CHN G 46 »
31.03.13:15-15:00CHN G 46 »
02.04.10:15-12:00CHN G 46 »
12.05.13:15-15:00LFW B 2 »
14.05.10:15-12:00CHN D 44 »
G. P. Terrasi
151-0332-00LInterdisciplinary Product Development: Definition, Realisation and Validation of Product Concepts Restricted registration - show details
Number of participants limited to: 5 (ETHZ) + 20 (ZHdK)

To apply for the course please create a pdf of 2+ Pages describing yourself and your motivation for the course as well as one or more of your former development projects. Please add minimum one picture and your CV as well, send the pdf to Link.
W4 credits2G + 4A
151-0332-00 GInterdisciplinary Product Development: Definition, Realisation and Validation of Product Concepts
The course starts on 19.03.2020 and ends on 22.05.2020.
The course will take place at Toni Areal/zhdk, except of the first two week and the location of the course therefore will be defined before a start of the course.
Students will be informed about details on the course dates, times and locations by the lecturer.
The duration of the course: 10 weeks in total.
2 hrsM. Schütz
151-0332-00 AInterdisciplinary Product Development: Definition, Realisation and Validation of Product Concepts
The course starts on 19.03.2020 and ends on 22.05.2020.
The course will take place at Toni Areal/zhdk, except of the first two week and the location of the course therefore will be defined before a start of the course.
The duration of the course: 10 weeks in total, ca. 6h of group work to be scheduled on Thursday/Friday by arrangement with the team. No homework planned.
60s hrsM. Schütz
151-0366-00LAircraft Structures Information W4 credits2V + 1U
151-0366-00 VAircraft Structures2 hrs
Mon13:15-15:00ML F 38 »
P. Ermanni
151-0366-00 UAircraft Structures1 hrs
Tue14:15-15:00CLA E 4 »
P. Ermanni
151-0513-00LMechanics of Soft Materials and TissuesW4 credits3G
151-0513-00 GMechanics of Soft Materials and Tissues3 hrs
Tue15:15-17:00HG D 5.1 »
Wed14:15-15:00HG D 5.1 »
A. E. Ehret
151-0515-00LContinuum Mechanics 2W4 credits2V + 1U
151-0515-00 VContinuum Mechanics 22 hrs
Thu10:15-12:00NO C 44 »
E. Mazza, R. Hopf
151-0515-00 UContinuum Mechanics 21 hrs
Thu12:15-13:00NO C 44 »
E. Mazza
151-0516-00LNon-smooth DynamicsW5 credits5G
151-0516-00 GNicht-glatte Dynamik5 hrs
Tue09:15-10:00ML F 34 »
12:15-14:00HG F 5 »
Wed12:15-14:00HG F 5 »
C. Glocker
151-0518-00LComputational Mechanics I: Intro to FEA Information W4 credits4G
151-0518-00 GComputational Mechanics I: Intro to FEA
The course starts in the second week of the Semester.
4 hrs
Mon10:15-12:00ML F 34 »
Wed15:15-17:00ML F 34 »
D. Kochmann
  • First page Previous page Page  2  of  8 Next page Last page     All